# SDR SWAA2016110309356

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 15,062 hours, 6,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT LENS BROKEN AT ROW 25.  R&R LENS PER AMM.
